Risikoallokation in einem Marktsystem

Hellwig, Martin

URL: http://ub-madoc.bib.uni-mannheim.de/18849
Document Type: Article
Year of publication: 1986
The title of a journal, publication series: Swiss Journal of Economics and Statistics
Page range: 231-251
Place of publication: Bern
Publishing house: Lang
ISSN: 0303-9692
Publication language: German
Institution: School of Law and Economics > VWL, Wirtschaftstheorie (Kübler -2011)
Subject: 330 Economics
Translation of the abstract: http://madoc.bib.uni-mannheim.de/unibiblio/admin/aendern.php?table (German)

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item